# SDR 02FDEA00963

- Difficulty date: December 20, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 33,645 hours, 7,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT FUSELAGE FRAME STA Y 1199 STR 16 FOUND TIE STRAP WITH CORROSION.
